Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Luis A. Santaló
Title: Integral geometry and geometric probability
Additional book information Addison-Wesley Publishing Company, Reading, Mass., 1976, xvii + 404 pp., $19.50.


Review Information

Reviewer: S. S. Chern
Journal: Bull. Amer. Math. Soc. 83 (1977), 1289-1290
DOI: http://dx.doi.org/10.1090/S0002-9904-1977-14415-7
PII: S 0002-9904(1977)14415-7